# SDR CA970807006

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 6871440
- Condition: Faulty
- Location: Compressor
- Part time: 9,557 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER REACHING ALTITUDE, CHIP LIGHT ON NR2 POWER SECTION ILLUMINATED. ATTEMPTS WERE MADE TO "PULSE" LIGHT OUT, BUT IT REMAINED ON. PRECAUIONARY IN-FLIGHT SHUT DOWN WAS CARRIED OUT AND 3 ENGINE LANDING CONDUCTED WITHOUT INCIDENT. POWERPLANT CHANGED AND RETURNED TO SERVICE.
